# SDR 95FDEA01892

- Difficulty date: December 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 825.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GUSSET AT FRAME BS 825.95 IS CRACKED, RBL 65, WL 198.  REPAIR ACCOMPLISHED IAW FEDEX EO 7-5310-7-3367A1, PART 6.
